# SDR SWAA2022030134691

- Difficulty date: January 10, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 63,146 hours, 36,758 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SEAT TRACK LBL45.50 BS 500B -5' TO BS 500B -1' WL 208 HAS CORROSION IN 1 PLACE. CORROSION IS MARKED. / SEAT TRACK LBL 45.5 BS 500B-5' TO BS 500B-1' WL 208 TO BE REPLACED ON CUSTOMER CARD # N180107
